# SDR YENA2022103101045

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 67,856 hours, 24,291 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#1825, FLL-LIM. 'DURING CLIMBOUT PASSING 14, OOO A VIBRATION LIKE BUFFET WAS FELT IN THE COCKPIT AND IN THE AFT GALLEY. IT WAS INTERMITTENT. INTENSITY. AND IT HAPPENED WHEN THE A/C UP PITCH ALTITUDE. WE LEVELED OFF PAX AT 270 FOR TROUBLESHOOTING AND COMPLETED THE TJE SUM VIBRATION SURVEY. A/C VIBRATION REPORT. NO FINDINGS AND THEN CONTINUED OUR CONE TO FLIGHT LEVEL 310. WITH NO VIBRATION IN LATER WE CLIMBED TO FLIGHT LEVELS 330 AND 350. WITH NO VIBRATION IN THE CRUISE. NO VIRBATION IN DESCENT. CONTACTED MCC AND CONTINUED/ TO DESTINATION. THE SURVEY FORM WAS COMPLETED; PERFORMED TSM 05 -50 -00 -810 -801-A. NO EXTERNAL DAMAGE WAS FOUND. VIBRATION SURVEY REVIEW NO FINDING NO ELSE - SEC FAULT FOUND. A/C IS OK TO SERVICE AT THIS TIME. MCC DAVID NOTIFIED.'
